# SDR IPXA2022041981306

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757
- Aircraft serial: 25459
- Aircraft time: 29,810 hours, 20,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146N5017
- Part serial: NA
- Condition: Corroded
- Location: Floor Bm Sta1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO DECK BS 1200 RBL 38, FLOORBEAM LOWER SIDE OF UPPER FLANGE CORRODEDREPAIR PER 757-200PF REV 113.00, 53-00-51-2R-6 DETAIL III PER SRM 53-60-51-2R
